ecsta●tic and ●ields

<p>Hi</p>

<p>I am seriously in trouble.</p>

<p>I typed the common app essay in Verdana essay and uploaded because as you know, common app uses the same font all over and thought it would appear better.
I also gave a cursory look. The problem is that:
instead of ecstatic and fields, it appears like ecsta●tic and ●ields. I realized after sending me application.</p>

<p>Am I in big trouble? What are the solutions for this?</p>

<p>I appreciate all sorts of help.</p>

<p>Thank You.</p>

<p>Don't worry, a lot of people make weird mistakes in their essays. (I've heard of one person who wrote "rape" instead of "reap," haha.) I'm not sure how much this would affect you, though; how and where were the words used in the sentence? Is it self-explanatory what they really are? If it's a real problem, perhaps you could write the admissions office a short email explaining what happened.</p>

<p>I'm pretty sure you'll be okay, though.</p>